# SDR 2002UALA01054

- Difficulty date: June 20, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 41,831 hours, 22,847 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EXTERNAL FUSELAGE SKIN HAS DENT AT STATION 259 AND WL 173.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED NEW DOUBLER AND FILLER.
